# SDR CA970226023

- Difficulty date: February 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 382G
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Ramp Hinge
- Part number: 3567221
- Condition: Corroded
- Location: Bs 8170e Bl31
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUSELAGE STA 817OE, BL 31.9L AND R, RAMP HINGE SUPPORTS CORRODED BEYOND LIMITS. REPLACED.
